# SDR SWAA2022041994985

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 49,896 hours, 25,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1673
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY M1673 WILL NOT POWER LIGHTS OR TAKE A CHARGE. / [01] REMOVED & REPLACED EMERGENCY LIGHTS POWER SUPPLY M1673 PER AMM 33-51-06.
